Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gemlou

accutane and acne scars

Recommended Posts

Hi, I'm new on here! i'm 26 and have adult acne, which i believe is hormonal. :boohoo:

It is so frustrating! I had the odd spot as a teenager but nothing major, then i had a bad breakout when i was 21. I went to the docs and they gave me Dianette. My skin cleared up, just leaving some scars.

I stopped taking Dianette last September after i got married as i wanted to get my body ready to make a baby! Within 3 months of stopping Dianette i started to breakout, at first one or 2 spots then each month slightly worse. Some are cystic and some are just big zits! Arghh!

I tried BP but it made my skin very dry and itchy.

After 4 months i went to the dermatologist and he has recommended Isotretinoin ( Accutane ). I have now gone back on the pill ( longynon ) as i have to use birth control while on this. I start taking the Isotretinoin when i get back from holiday in June.

I was hoping to hear some success stories, as i have read a few scary stories on the web!

Also since breaking out i have been left with reddish/pinkish scars! Which is making me dread going without makeup on holiday! I actually start sweating when i think about it!

Does anyone have any tips on how to reduce acne scars? And how to help control breakouts?!

Sorry for the long story, thought i better give a bit of background info! lol

Please help! sad.gif

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×